MAUDE Adverse Event Report: INOVO, INC INOVO; CONSERVER, OXYGEN

INOVO, INC INOVO; CONSERVER, OXYGEN
Model Number OM-900A
Medical Device Problem Code Flare or Flash (2942)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
Inovo inc.Was notified of an incident involving an oxygen conserver by a provider who stated that "a patient had fitted the conserver onto a ch medical oxygen cylinder but did not turn it on.Approximately 24 hours later, the patient needed to visit the gp and when outside the gp's clinic they turned it on.At that point the patient heard a hissing noise and then a bang." there was no report or evidence of illness, injury or medical treatment associated with the complaint.Inovo evaluated the product, which revealed that the ignition mechanism was flow friction, which can occur if the seal washer wears over time, or if the device is not connected to the compressed oxygen cylinder tightly enough, both of which are addressed by the device's instructions for use.

Brand Name
INOVO
Common Device Name
CONSERVER, OXYGEN
Manufacturer (Section D)
INOVO, INC
401 leonard blvd n
lehigh acres FL 33971
Manufacturer (Section G)
INOVO, INC
401 leonard blvd n
lehigh acres FL 33971
Manufacturer Contact
jillian forster
401 leonard blvd n
lehigh acres, FL 33971
5169984600
MDR Report Key16460357
Report Number1062191-2022-00001
Device Sequence Number2315988
Product Code NFB
UDI-Device Identifier00822383018515
UDI-Public822383018515
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103392
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 03/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberOM-900A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2022
Initial Report FDA Received Date03/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown